MAUDE Adverse Event Report: MEDIVATORS, INC. ENDO SMARTCAP TUBING

MEDIVATORS, INC. ENDO SMARTCAP TUBING
Model Number 100145CO2EXT
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event was not returned for evaluation.Without the return of the device, a root cause can not be determined.The device review history (dhr) for the subject lot was reviewed, and no abnormalities were found.A complaint review was conducted for this lot and indicates this to be an isolated event.Steris evaluated the reported event and determined it does not meet our reporting criteria under 21 cfr part 803.It should be noted that steris is submitting a medical device report (mdr) solely due to the receipt of the user facility medwatch report which is in accordance with our procedures and policies.A follow-up report will be submitted should additional information become available.
 
Event or Problem Description
The user facility reported via medwatch report (b)(4) that the tubing was not "spitting water when button was depressed." the tubing was changed and the scope functioned correctly.No report of injury.

Brand Name
ENDO SMARTCAP TUBING
Common Device Name
TUBING
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key17362691
Report Number1651395-2023-00018
Device Sequence Number6041976
Product Code FAJ
UDI-Device Identifier00677964059087
UDI-Public00677964059087
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100145CO2EXT
Device Lot Number570143
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Initial Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown